RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 549–551 (Mi de2710)  

Short Communications

Membership in the class $W_2^1$ of the classical solution of the Dirichlet problem for an elliptic equation in an arbitrary unbounded domain

V. M. Govorov

Moscow Engineering Physics Institute

Full text: PDF file (290 kB)

Bibliographic databases:
UDC: 517.946
Received: 18.02.1975

Citation: V. M. Govorov, “Membership in the class $W_2^1$ of the classical solution of the Dirichlet problem for an elliptic equation in an arbitrary unbounded domain”, Differ. Uravn., 12:3 (1976), 549–551

Citation in format AMSBIB
\Bibitem{Gov76}
\by V.~M.~Govorov
\paper Membership in the class $W_2^1$ of the classical solution of the Dirichlet problem for an elliptic equation in an arbitrary unbounded domain
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 549--551
\mathnet{http://mi.mathnet.ru/de2710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410070}
\zmath{https://zbmath.org/?q=an:0324.35029}


Linking options:
  • http://mi.mathnet.ru/eng/de2710
  • http://mi.mathnet.ru/eng/de/v12/i3/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020